Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Been On Vimpat? I Noticed It Makes Me Angry Has Anyone Else Had This Effect?

Has Anyone Been On Vimpat? I Noticed It Makes Me Angry Has Anyone Else Had This Effect?

A MyEpilepsyTeam Member said:

I took for many years. Did not notice that. It was probably the best med that I took. Everyone is different tho.

posted 10 days ago
A MyEpilepsyTeam Member said:

I was on and off it before the month ended. That was around the yr. Of 2010. It at first I was struggling with balancing and foggy mind. Before the end of the month, I was raising the Vimpat dosage and reducing dosage on the med I was weaning off. That’s when I really got hit. I felt very overdosed, my mind was beyond foggy , and I could not walk. I had to crawl my way to my bedroom.

I’ve never heard of Vimpat , changing anyone’s emotions. I know Keppra is a big one that does that.

posted 9 days ago
A MyEpilepsyTeam Member said:

Love vimpat, it changed my life. No mood swings for me.

posted 10 days ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member , I’ve been on Vimpat since November 2019 & haven’t had any problems with it making me angry. I take 1 100mg twice a day & one time when I had a seizure & the fact that my blood work showed my blood level for my Vimpat was below the level it should be & so my Neurologist increased my dosage by like 1 100mg but my fingers started shaking & so I had to go back to just 1 100mg twice a day, even if it would be below the regular blood level. But that’s the only problem I think I’ve had with the Vimpat. It’s the Keppra that other team members have reported that it can cause anger issues & mood swings. I took Keppra for about a month in June 2019 & stopped because it made me so tired that I had to take a nap every day & eventually I started having trouble sleeping at night & so I got off it. Well, if you continue to have problems you might mention it to your doctor. Your friend in Texas, Becky

posted 10 days ago
A MyEpilepsyTeam Member said:

Thank you it is definitely a challenge to find both the right doctor and the right meds I’m glad you found some that works for him I’m glad you shared it let’s me know I’m not alone with all this

posted 6 days ago
Already a Member? Log in